# SDR HEEA061647

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 4000106000
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT INOPERATIVE.  SOMETHING LOOSE INSIDE.
